# SDR SIMA200905407

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 22,078 hours, 21,838 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7281000501
- Part serial: 001727
- Condition: Unserviceable
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3953 CREW REPORTED ELECTRICAL BURNING ODOR COMING FROM THE AREA OF THE CABIN LIGHT CONTROL PANEL AND FASTEN SEAT BELT SIGN ABOVE IT   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED PASSENGER CABIN LIGHTING CONTROL MODULE ASSEMBLY IAW EMB 145 AMM  33-21-01.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
